# SDR JJBA20240610015

- Difficulty date: June 4, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, ABOVE FLOOR, SHEAR CLIP AT FR66 AND BTW STR 6L-7L FOUND CRACKED. SHEAR CLIP AT FR66 BTW STR 6L-7L LOCALLY FABRICATED. MADE REPAIR PART INSTALLED
